# SDR SWAA020192

- Difficulty date: January 27, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 11,066 hours, 6,610 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 183A8410
- Condition: Worn
- Location: Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, (SI NR 11038-55), BOTH LT AND RT ELEVATORS FAILED FREE PLAY CHECKS.  REMOVED AND REPLACED LT ELEVATOR TAB ATTACH BUSHINGS AT NR 3 AND NR 4 POSITION, AND REMOVED AND REPLACED RT ELEVATOR TAB ATTACH BUSHINGS AT NR 2 AND NR 4 POSITION PER MM..
